# SDR CA050527021

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Condition: Fractured
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT-DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED ACCESSORY GEARBOX TOWERSHAFT.
